Follow
Haitham M. Yousof
Haitham M. Yousof
.Assistant Professor, Department of Statistics, Mathematics and Insurance, Benha University, Egypt
Verified email at fcom.bu.edu.eg
Title
Cited by
Cited by
Year
The Generalized Transmuted-G Family of Distributions
Zohdy M. Nofal,Ahmed Z. Afify,Haitham M. Yousof,Gauss M. Cordeiro
Communications in Statistics - Theory and Methods 46 (8), 4119-4136, 2017
1702017
The Weibull Fréchet Distribution and its Applications
AZ Afify, HM Yousof, GM Cordeiro, EMM Ortega, ZM Nofal
Journal of Applied Statistics, 2016
1532016
The Transmuted Exponentiated Generalized-G Family of Distributions
HM Yousof, AZ Afify, M Alizadeh, NS Butt, GG Hamedani, MM Ali
Pakistan Journal of Statistics and Operation Research 11 (4), 441-464, 2015
1362015
The Burr X Generator of Distributions for Lifetime Data
HM Yousof, AZ Afify, GG Hamedani, G Aryal
Journal of Statistical Theory and Applications, 2016
1292016
The Topp-Leone Odd Log-Logistic Family of Distributions
E de Britoa, GM Cordeiro, HM Yousof, M Alizadeh, G Silva
Journal of Statistical Computation and Simulation, 2017
1132017
The Burr XII System of densities: properties, regression model and applications
GM Cordeiro, HM Yousof, TG Ramires, E Ortega
Journal of Statistical Computation and Simulation 87, 1-25, 2017
1112017
The Transmuted Topp-Leone G Family of Distributions: Theory, Characterizations and Applications
HM Yousof, M Alizadeh, SMA Jahanshahi, TG Ramires, I Ghosh, ...
Journal of Data Science, 2017
1112017
The Kumaraswamy Transmuted-G Family of Distributions: Properties and Applications
AZ Afify, GM Cordeiro, HM Yousof, A Alzaatreh, ZM Nofal
Journal of Data Science, 2016
1072016
Type II General Exponential Class of Distributions
G Hamedani, M Rasekhi, SM Najibi, HM Yousof, A Morad
Pakistan Journal of Statistics and Operation Research 15 (2), 503-523, 2019
1012019
Type I General Exponential Class of distributions
GG Hamedani, HM Yousof, M Rasekhi, M Alizadehd, SM Najibi
Pakistan Journal of Statistics and Operation Research 14 (1), 39-55, 2018
912018
The Exponentiated Generalized-G Poisson Family of Distributions
GR Aryal, HM Yousof
Stochastic and Quality Control, 2017
832017
The beta transmuted-H family for lifetime data
A Afify, H Yousof, S Nadarajah
Statistics and its Interface 10 (3), 505-520, 2017
812017
The Exponentiated Weibull-H Family of Distributions: Theory and Applications
GM Cordeiro, AZ Afify, HM Yousof, RR Pescim, GR Aryal
Mediterranean Journal of Mathematics, 2017
782017
The Exponentiated Transmuted-G Family of Distributions: Theory and Applications
F Merovci, M Alizadeh, HM Yousof, GG Hamedani
Communication in Statistics- Theory and Methods, 2016
762016
The transmuted Weibull Lomax distribution: properties and application
AZ Afify, ZM Nofal, HM Yousof, YM El Gebaly, NS Butt
Pakistan Journal of Statistics and Operation Research, 135-152, 2015
752015
A new family of distributions with properties, regression models and applications
HM Yousof, E Altun, TG Ramires, M Alizadeh, M Rasekhi
Journal of Statistics and Management Systems 21 (1), 163-188, 2018
712018
The Transmuted Weibull G Family of Distributions
M Alizadeh, M Rasekhi, HM Yousof, GG Hamedani
Hacettepe University Bulletin of Natural Sciences and Engineering Series B …, 2017
662017
Validation of Burr XII inverse Rayleigh model via a modified chi-squared goodness-of-fit test
H Goual, HM Yousof
Journal of Applied Statistics, 2019
622019
A new extended G family of continuous distributions with mathematical properties, characterizations and regression modeling
GG Hamedani, E Altun, MÇ Korkmaz, HM Yousof, NS Butt
Pak.j.stat.oper.res. 14 (3), 737-758, 2018
622018
The Topp-Leone Generated Weibull Distribution: Regression Model, Characterizations and Applications
GR Aryal, EM Ortega, GG Hamedani, HM Yousof
International Journal of Statistics and Probability 6 (1), 126-151, 2017
622017
The system can't perform the operation now. Try again later.
Articles 1–20